# SDR USAA2011011490212

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 46,097 hours, 17,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - EMERGENCY LIGHT LENS MISSING AT ROW 9 LEFT.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT 9 LEFT.
